# SDR AALA20130928010

- Difficulty date: September 28, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 51,899 hours, 6,771 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 2 DOOR EPAS INDICATION LIGHT NOT ILLUMINATING.  REPLACED BATTERIES FOR LT NR 2 DOOR EPAS. OPERATIONS CHECKED NORMAL.
